Maggie Hampshire RN, BSN, OCN
Ultima Vez Modificado: 1 de noviembre del 2001
Could you please send me some information on Chemotherapy & Diet? I believe that you have to have a special diet.
Maggie Hampshire RN, BSN, OCN OncoLink's Managing editor replies:
Chemotherapy does have an effect on a patients dietary intake. Someof the drugs given during the course of treatment can have the sideeffects of nausea, constipation, vomiting and diarrhea. For an overview of the side effects of chemotherapy and some guidelines on how tocombat these using dietary measures, please see the following document entitled Chemotherapy for Patients: Introductory Information.
Thank you for your interest in OncoLink
Sep 21, 2014 - In premenopausal breast cancer patients who are undergoing adjuvant chemotherapy, vitamin D supplementation at even double the current recommended dietary allowance is too low to increase serum 25-hydroxyvitamin D to sufficient levels, according to a report published online ahead of print April 6 in the Journal of Clinical Oncology.
Oct 30, 2013